# SDR FDEA202407090976

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 63,236 hours, 23,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 974
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF OF INTERIOR EMERGENCY LIGHTS ARE INOP DURING TEST.    REMOVED AND REPLACED RIGHT EMERGNCY LIGHT BATTERY PACK.
